# SDR USAASB96151

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED, THAT THE EMERGENCY FLOOR LEVEL LIGHTING IN FIRST CLASS HAS THREE ROWS INOP.  MAINTENANCE REPAIRED TWO BROKEN WIRES IN THE FLOOR LEVEL LIGHTING.  OPS CHECK GOOD.  (M)
